# SDR YENA2023100901202

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 42,822 hours, 15,228 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2929, RDU-SJU. 'DIRTY SOCKS / OIL SMALL THROUGH DESCENT AT 5000. RETURNED DURING APU USAGE ON THE GROUND THROUGH CABIN AND COCKPIT; PERFORMED TSM 05-50-00-810-831A. FOUND APU TO BE CAUSE OF ODOR (LEAKING ) PERFORMED TYPE I LEVEL B DECONTAMINATION. NO FURTHER DEFECTS NOTED AT THIS TIME. ALSO C/W AMM 21-00-00615-803A. SEE LOG PAGE 3855397 FOR APU PLACED ON MEL. ALSO REF INFO NOTICE 2017-T015J.'
